A pointwise gradient estimate in possibly unbounded domains with nonnegative mean curvature

Alberto Farina, Enrico Valdinoci

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

We prove a pointwise gradient bound for bounded solutions of Δu+F'(u)=0 in possibly unbounded proper domains whose boundary has nonnegative mean curvature.We also obtain some rigidity results when equality in the bound holds at some point.

Original languageEnglish
Pages (from-to)2808-2827
Number of pages20
JournalAdvances in Mathematics
Volume225
Issue number5
DOIs
Publication statusPublished - 1 Dec 2010
Externally publishedYes

Fingerprint Dive into the research topics of 'A pointwise gradient estimate in possibly unbounded domains with nonnegative mean curvature'. Together they form a unique fingerprint.

Cite this